Research Repository

Generalization of hermite-hadamard type inequalities for n-times differentiable functions which are s-preinvex in the second sense with applications

Latif, MA and Dragomir, Silvestru ORCID: 0000-0003-2902-6805 (2015) Generalization of hermite-hadamard type inequalities for n-times differentiable functions which are s-preinvex in the second sense with applications. Hacettepe Journal of Mathematics and Statistics, 44 (4). 839 - 853. ISSN 1303-5010

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: generalisation; Hermite-Hadamard inequality
Subjects: FOR Classification > 0101 Pure Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 26 Sep 2016 00:01
Last Modified: 31 Jul 2018 04:23
URI: http://vuir.vu.edu.au/id/eprint/31643
DOI: https://doi.org/10.15672/HJMS.2015449438
ePrint Statistics: View download statistics for this item
Citations in Scopus: 6 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar